Probabilistic bounds (via large deviations) for the solutions of stochastic programming problems

Kaniovski YM, King AJ, & Wets RJ-B (1995). Probabilistic bounds (via large deviations) for the solutions of stochastic programming problems. Annals of Operations Research 56 (1): 1373-1385. DOI:10.1007/BF02031707.

Full text not available from this repository.
Item Type: Article
Research Programs: Technological and Economic Dynamics (TED)
Bibliographic Reference: Annals of Operations Research; 56:1373-1385 [1995]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:05
Last Modified: 13 May 2016 10:18
URI: http://pure.iiasa.ac.at/4244

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313